ent-icon
Allergy problem
I have been taking 1 zyrtec tablet at night since last 14 years due to allergy. Also i sm using nasal spray buddannese since last 14 years at night only due to blockage of nose. Are there any side effects of this tablet or nasal spray if i continue using it. If i dont use this tablet or nasal spray one day , the next day i feel itching on my cheeks and itching in throat.
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Yes there are..Best treatment would be to find allergens causing symptoms and to avoid it...over the counter antihistaminics will be beneficial to you...Consult nearest allergy clinic for skin prick test and other modalities of investigations in which they will test you for various allergens and find out to what you are allergic...and they treat you with diluted doses of that allergen to desensitise your body to that allergen...good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.